Quotient Cohomology of Certain 1-and 2-Dimensional Substitution Tiling Spaces

Bugarin EP, Gähler F (2014)
Acta Physica Polonica A 126(2): 438-441.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Bugarin, E. P.; Gähler, FranzUniBi
Abstract / Bemerkung
The quotient cohomology of tiling spaces is a topological invariant that relates a tiling space to one of its factors, viewed as topological dynamical systems. In particular, it is a relative version of the tiling cohomology that distinguishes factors of tiling spaces. In this work, the quotient cohomologies within certain families of substitution tiling spaces in 1 and 2 dimensions are determined. Specifically, the quotient cohomologies for the family of the generalised Thue Morse sequences and generalised chair tilings are presented.
Erscheinungsjahr
2014
Zeitschriftentitel
Acta Physica Polonica A
Band
126
Ausgabe
2
Seite(n)
438-441
ISSN
0587-4246
Page URI
https://pub.uni-bielefeld.de/record/2703497

Zitieren

Bugarin EP, Gähler F. Quotient Cohomology of Certain 1-and 2-Dimensional Substitution Tiling Spaces. Acta Physica Polonica A. 2014;126(2):438-441.
Bugarin, E. P., & Gähler, F. (2014). Quotient Cohomology of Certain 1-and 2-Dimensional Substitution Tiling Spaces. Acta Physica Polonica A, 126(2), 438-441.
Bugarin, E. P., and Gähler, F. (2014). Quotient Cohomology of Certain 1-and 2-Dimensional Substitution Tiling Spaces. Acta Physica Polonica A 126, 438-441.
Bugarin, E.P., & Gähler, F., 2014. Quotient Cohomology of Certain 1-and 2-Dimensional Substitution Tiling Spaces. Acta Physica Polonica A, 126(2), p 438-441.
E.P. Bugarin and F. Gähler, “Quotient Cohomology of Certain 1-and 2-Dimensional Substitution Tiling Spaces”, Acta Physica Polonica A, vol. 126, 2014, pp. 438-441.
Bugarin, E.P., Gähler, F.: Quotient Cohomology of Certain 1-and 2-Dimensional Substitution Tiling Spaces. Acta Physica Polonica A. 126, 438-441 (2014).
Bugarin, E. P., and Gähler, Franz. “Quotient Cohomology of Certain 1-and 2-Dimensional Substitution Tiling Spaces”. Acta Physica Polonica A 126.2 (2014): 438-441.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar